Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Fever, body pain, might be leucorrhoea, not bacterial infection. Causes for symptoms?

I have a fever and I have been to the doctor who says I do not have any signs of a bacterial infection and has not prescribed any medicine. What could b causing this fever and aching of the whole body? Also what is leucorrhoea, is it a real medical condition as all the information I have come across suggests trying homeopathic or natural remedies to combat the problem. Thanks
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response

The body aching and fever could be related to viral infection. In such cases, I usually recommend:
- drink more fluids (tea, water, juice)
- take paracetamol with vitamin C
- get more rest

The leucorrhoea you are experiencing is white discharge from your vagina. It might be because of:
- ovulation
- vaginal infection

You can do vaginal swab testing to determine if it is infection and get properly treated.
All the best!
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor